MathSciNet Relay Station
MathSciNet bibliographic data
MR1894593 49Q20 (26A51 26D10 35A15)
Cordero-Erausquin, Dario Some applications of mass transport to Gaussian-type inequalities. Arch. Ration. Mech. Anal. 161 (2002), no. 3, 257–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement